Tylenol for babies 1 month to 2 years, helps relieve pain associated with earaches, teething and cold & flu symptoms. It also helps manage pain caused by immunisation & manages fever. Medicine time just got a little bit easier with this strawberry flavoured syrup.
24mg Paracetamol/per ml, Hydroxybenzoates, 16.3g Maltitol and 4.1g sorbitol per recommended maximum daily dose. Products containing Maltitol and Sorbitol may have a laxative effect or cause diarrhoea.
Does not contain alcohol.
- Calculate the correct dose based on child’s weight. If weight is unknown, use the child’s age.
- Use the dosing device provided to accurately measure
- Seek medical advice before giving to children under 6 months
- Repeat 4-6 hourly if required (maximum 4 times within 24 hours)
- Can be given with water or fruit juice if preferred by your child
Do not use this medicine;
- If your child is hypersensitive to any of the ingredients
- If your child has taken paracetamol
- For babies under the age of 1 month
- If cap seal is broken or missing
Ask your doctor before use if your child;
- Has any medical conditions or are taking any other medicines
Unless advised by a doctor
- Do not give this medicine to your child for longer than 48 hours at a time
Stop use and see your doctor if your child
- Has an allergic reaction, shortness of breath or wheezing after taking this medicine.
- If symptoms persist, please contact your healthcare professional
- If an overdose is taken or suspected, ring the poisons information centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.